Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Reason for continuous bleeding after quitting depo shots? Having unprotected sex, have pregnancy symptoms

im 17 and have just quit the depo shot 3 weeks ago but ive been bleeding for almost 28 days me and my boyfriend have been having un protected sex because we want a kid (as wierd as that sounds ) but ive had almost all the symptoms feeling sick my body gets hot at random times of the day when im usually cold my whole body aches and i dont work out other than p.e. and ive been going to the restroom alot and feeling soo tired all the time i have no stressors i have a healthy diet because of my cholestoral but whats up with all the bleeding it will get heavy and get light and over and over again every week so whats going on
Asked On : Fri, 16 Nov 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor